RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 213–217 (Mi umn3551)  

International Topology Conference
Short Communications

On hereditarily infinite-dimensional spaces

D. V. Ranchin


Full text: PDF file (396 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 274–278

Bibliographic databases:

MSC: 54E35, 20K15, 54E45, 54A25

Citation: D. V. Ranchin, “On hereditarily infinite-dimensional spaces”, Uspekhi Mat. Nauk, 35:3(213) (1980), 213–217; Russian Math. Surveys, 35:3 (1980), 274–278

Citation in format AMSBIB
\Bibitem{Ran80}
\by D.~V.~Ranchin
\paper On hereditarily infinite-dimensional spaces
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 213--217
\mathnet{http://mi.mathnet.ru/umn3551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580654}
\zmath{https://zbmath.org/?q=an:0445.54019|0462.54025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..274R}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 274--278
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001851}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600040}


Linking options:
  • http://mi.mathnet.ru/eng/umn3551
  • http://mi.mathnet.ru/eng/umn/v35/i3/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:125
    Full text:54
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019